# SDR 06FDEA0793

- Difficulty date: February 21, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION 1491 RBL 47.  CORRODED SEAT TRACK ON MAIN DECK COMPARTMENT BETWEEN STATION 1401 TO STATION 1531, RBL 47 REMOVED AS PER SRM 51-33-01 VOLUME II.  NEW REPAIR SEAT TRACK FABRICATED AND INSTALLED AS PER SRM 53-70-00 FIGURE I, VOLUME I.  REFER TO SNRM N00529 FOR REPAIR DETAILS.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
